2 soldiers dead, 60 hospitalized in past month after vaping synthetic cannabinoids

JACKSONVILLE, N.C. — The U.S. Army is warning about the dangers of vaping synthetic cannabinoid oil after about 60 soldiers and Marines in North Carolina and 33 troops in Utah experienced serious medical problems in January.

In a Monday public health alert, the U.S. Army Public Health Center said military personnel have suffered headaches, nausea, vomiting, palpitations, dilated pupils, dizziness, agitation and seizures. All these symptoms are associated with synthetic cannabinoids. Two Marines have died in accidents blamed on synthetic cannabinoid-induced seizures.

Army regulations ban the use of CBD oil
or any products derived from marijuana, so some soldiers are using synthetic replacement oil.

Advertisement

Public Health Center spokeswoman Chanel S. Weaver tells The Fayetteville Observer that stopping this trend is a “top priority.”

Related: Synthetic cannabinoids are not “synthetic marijuana”: What you need to know about Spice and K2

Advertisement

Information from: The Fayetteville Observer

Advertisement

0 0 vote
Article Rating

Author: admin

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments